Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
18396SBPDBPmmHgMAP = ?

Practice exercise (made-up values, not clinical guidance). A patient’s blood pressure is 183/96 mmHg. Find the mean arterial pressure MAP = (SBP + 2·DBP)/3, to the nearest whole mmHg.

SBP 183 mmHgDBP 96 mmHg
MAP = mmHg
2.Easy
A? / 2+P? / 2+G? / 2+A? / 2+R? / 2Σ?

Practice exercise (made-up values, not clinical guidance). At 1 minute after birth, a practice newborn has a pink body with blue hands and feet, a heart rate of 105/min, a grimace when stimulated, active movement and slow, irregular breathing with a weak cry. What is the APGAR score?

1 minHR 105/min
APGAR =
3.Medium
S? / 4+M? / 4+A? / 4+Mob? / 4+N? / 4+F? / 3Σ?

Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Braden scale: sensory perception: slightly limited; moisture: very moist; activity: walks occasionally; mobility: no limitation; nutrition: probably inadequate; friction and shear: potential problem. Find the Braden total B.

6–23
B =
4.Medium
H? / 25+D? / 15+Aid? / 30+IV? / 20+G? / 20+MS? / 15Σ?

Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Morse fall scale: history of falling in the last 3 months: yes; secondary diagnosis: no; ambulatory aid: holds on to furniture; IV therapy or saline lock: yes; gait: weak; mental status: overestimates or forgets limits. Find the Morse total MFS.

0–125
MFS =
5.Hard
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96air / O₂O₂airSBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1lowlow–mediummediumhigh

Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 10/min, SpO₂ 99% on room air, blood pressure 88/52 mmHg, pulse 58/min, alert, temperature 39.0 °C. Which clinical risk group does the patient fall into? Click it.

RR 10SpO₂ 99%airSBP 88HR 58AT 39.0 °C
  1. 1low
  2. 2low–medium
  3. 3medium
  4. 4high
6.Hard
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96air / O₂O₂airSBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1lowlow–mediummediumhigh

Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 25/min, SpO₂ 92% on room air, blood pressure 130/78 mmHg, pulse 50/min, alert, temperature 37.4 °C. Which clinical risk group does the patient fall into? Click it.

RR 25SpO₂ 92%airSBP 130HR 50AT 37.4 °C
  1. 1low
  2. 2low–medium
  3. 3medium
  4. 4high

Answer key

  1. 1. MAP = 125 mmHg
  2. 2. APGAR = 7
  3. 3. B = 16
  4. 4. MFS = 100
  5. 5. medium
  6. 6. medium

Full step-by-step solutions: practise this topic on examproblems.com.